Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Local topology in deformation spaces of hyperbolic $3$–manifolds

Jeffrey F Brock, Kenneth W Bromberg, Richard D Canary and Yair N Minsky

Geometry & Topology 15 (2011) 1169–1224
Abstract

We prove that the deformation space AH(M) of marked hyperbolic 3–manifolds homotopy equivalent to a fixed compact 3–manifold M with incompressible boundary is locally connected at minimally parabolic points. Moreover, spaces of Kleinian surface groups are locally connected at quasiconformally rigid points. Similar results are obtained for deformation spaces of acylindrical 3–manifolds and Bers slices.

Keywords
Kleinian group, hyperbolic $3$–manifold, deformation space, bumping
Mathematical Subject Classification 2000
Primary: 30F40
Secondary: 57M50
References
Publication
Received: 12 November 2009
Accepted: 14 April 2011
Published: 26 July 2011
Proposed: Jean-Pierre Otal
Seconded: Benson Farb, Danny Calegari
Authors
Jeffrey F Brock
Department of Mathematics
Brown University
Box 1917
Providence RI 02912
USA
http://www.math.brown.edu/~brock
Kenneth W Bromberg
Department of Mathematics
University of Utah
Salt Lake City UT 84112
USA
http://www.math.utah.edu/~bromberg
Richard D Canary
Department of Mathematics
University of Michigan, Ann Arbor
2074 East Hall
530 Church St
Ann Arbor MI 48109-1043
USA
http://www.math.lsa.umich.edu/~canary
Yair N Minsky
Department of Mathematics
Yale University
10 Hillhouse Ave
New Haven CT 06520-8283
USA
http://www.math.yale.edu/users/yair